MathSciNet Relay Station
MathSciNet bibliographic data
MR144318 (26 #1864) 22.05 (20.93)
Hunter, R. P. On the structure of homogroups with applications to the theory of compact connected semigroups. Fund. Math. 52 1963 69–102.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement